# SDR DALA2025020700953

- Difficulty date: February 2, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 102,954 hours, 21,787 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1702 -MISC/DE- CREW ELECTED DE INTO JFK DUE TO IRREGULAR LT ENGINE POWER DURING APPROACH. C/W QRH. LANDED WITH NO ISSUES. CORRECTIVE ACTION: T/S PER FIM. REPLACED LT FLAB STAB POSITION MODULE. (7258766)
